# SDR CA961112024

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 71539
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A, D

## Discrepancy

(CAN) ON CLIMB OUT WHEN GEAR SELECTED UP THE RED NOSE GEAR LIGHT DID NOT EXTINGUISH. GEAR CYCLED DOWN OK. AIRCRAFT RETURNED TO BLOCKS. AIRCRAFT FERRIED WHERE THE NOSE LANDING GEAR DOOR RETRACT ACTUATOR WAS REPLACED ALONG WITH THE SELECTOR VALVE.
